MAUDE Adverse Event Report: MEDTRONIC SINGAPORE OPERATIONS CAPSURE SENSE LEAD MRI SURESCAN; ELECTRODE, PACEMAKER, PERMANENT

MEDTRONIC SINGAPORE OPERATIONS CAPSURE SENSE LEAD MRI SURESCAN; ELECTRODE, PACEMAKER, PERMANENT
Model Number 457445
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: product id: dtma1d4 icd; 383069 lead, implanted: (b)(6) 2019.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that one day post replacement procedure, the right atrial (ra) lead had no capture.It was noted that a chest x-ray revealed the ra lead dislodged.During lead revision, after the lead was revised the physician went to reattach the lead into the header and the wrench would not engage into the set screw.The physician could not screw the lead back into the set screw.The device was explanted and replaced, and the ra lead was explanted and replaced.No patient complications have been reported as a result of this event.

Brand Name
CAPSURE SENSE LEAD MRI SURESCAN
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MEDTRONIC SINGAPORE OPERATIONS
49 changi south avenue 2
nasaco tech centre
singapore 48605 6
SG  486056
MDR Report Key8633662
Report Number3008973940-2019-01503
Device Sequence Number19246363
Product Code DTB
UDI-Device Identifier00643169410954
UDI-Public00643169410954
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/06/2019
Device Model Number457445
Device Catalogue Number457445
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2019
Initial Report FDA Received Date05/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
7122Q LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age86 YR